Works matching DE "PSEUDOCONVEX domains"
Results: 267
Inequalities and bounds for the eigenvalues of the sub-Laplacian on a strictly pseudoconvex CR manifold.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 437, doi. 10.1007/s00526-012-0523-2
- By:
- Publication type:
- Article
Partially B-Regular Optimization and Equilibrium Problems.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 687, doi. 10.1287/moor.1070.0262
- By:
- Publication type:
- Article
ON SOME NEW DECOMPOSITION THEOREMS IN MULTIFUNCTIONAL HERZ ANALYTIC FUNCTION SPACES IN BOUNDED PSEUDOCONVEX DOMAINS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 1, p. 121
- By:
- Publication type:
- Article
On product complex Finsler manifolds.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 422, doi. 10.3906/mat-1809-3
- By:
- Publication type:
- Article
Seiberg--Witten-like equations on 5-dimensional contact metric manifolds.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 812, doi. 10.3906/mat-1303-34
- By:
- Publication type:
- Article
On locally m-pseudoconvex A*-algebras.
- Published in:
- Turkish Journal of Mathematics, 2003, v. 27, n. 2, p. 299
- By:
- Publication type:
- Article
A non-smooth version of Minty variational principle.
- Published in:
- Optimization, 2009, v. 58, n. 4, p. 401, doi. 10.1080/02331930701762845
- By:
- Publication type:
- Article
Optimality conditions for maximizing a locally Lipschitz function.
- Published in:
- Optimization, 2005, v. 54, n. 4/5, p. 377, doi. 10.1080/02331930500100213
- By:
- Publication type:
- Article
Vector variational inequalities with cone-pseudomonotone bifunctions.
- Published in:
- Optimization, 2005, v. 54, n. 3, p. 327, doi. 10.1080/02331930500100254
- By:
- Publication type:
- Article
Convexifactors, generalized convexity and vector optimization.
- Published in:
- Optimization, 2004, v. 53, n. 1, p. 77, doi. 10.1080/02331930410001661505
- By:
- Publication type:
- Article
Halpern–Ishikawa type iterative schemes for approximating fixed points of multi-valued non-self mappings.
- Published in:
- Arabian Journal of Mathematics, 2021, v. 10, n. 1, p. 239, doi. 10.1007/s40065-020-00296-9
- By:
- Publication type:
- Article
ON NEW BERGMAN TYPE OPERATORS IN TUBULAR DOMAINS OVER SYMMETRIC CONES.
- Published in:
- ROMAI Journal, 2024, v. 20, n. 1, p. 89
- By:
- Publication type:
- Article
ON SOME NEW SHARP EMBEDDING THEOREMS IN STRONGLY PSEUDOCONVEX AND TUBULAR DOMAINS INVOLVING THE TRACE OPERATOR.
- Published in:
- ROMAI Journal, 2019, v. 15, n. 1, p. 95
- By:
- Publication type:
- Article
EMBEDDING THEOREMS FOR WEIGHTED ANISOTROPIC SPACES OF HOLOMORPHIC FUNCTIONS IN STRONGLY PSEUDOCONVEX DOMAINS.
- Published in:
- ROMAI Journal, 2017, v. 13, n. 1, p. 71
- By:
- Publication type:
- Article
ON ANALYTIC HERZ-TYPE SPACES IN TUBULAR DOMAINS OVER SYMMETRIC CONES AND PSEUDOCONVEX DOMAINS IN C<sup>N</sup>.
- Published in:
- ROMAI Journal, 2015, v. 11, n. 1, p. 165
- By:
- Publication type:
- Article
ON PROJECTIONS OF Q<sub>P</sub> TYPE SPACES.
- Published in:
- ROMAI Journal, 2015, v. 11, n. 1, p. 145
- By:
- Publication type:
- Article
ON THE BOUNDARY BEHAVIOUR OF FRIDMAN INVARIANTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 3, p. 482, doi. 10.1017/S0004972721000757
- By:
- Publication type:
- Article
$L^{p}$ REGULARITY OF THE WEIGHTED BERGMAN PROJECTION ON THE FOCK–BARGMANN–HARTOGS DOMAIN.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 2, p. 282, doi. 10.1017/S0004972719001424
- By:
- Publication type:
- Article
$L^{p}$ -APPROXIMATION OF HOLOMORPHIC FUNCTIONS ON A CLASS OF CONVEX DOMAINS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 446, doi. 10.1017/S0004972718000114
- By:
- Publication type:
- Article
DEFORMING A CONVEX DOMAIN INTO A DISK BY KLAIN’S CYCLIC REARRANGEMENT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 2, p. 313, doi. 10.1017/S0004972717001113
- By:
- Publication type:
- Article
SEMIGLOBAL EXTENSION OF MAXIMALLY COMPLEX SUBMANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 3, p. 458, doi. 10.1017/S0004972711002498
- By:
- Publication type:
- Article
A CLASSIFICATION OF SPHERICAL SYMMETRIC CR MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 251, doi. 10.1017/S0004972709000252
- By:
- Publication type:
- Article
Normed Domains of Holomorphy.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/648597
- By:
- Publication type:
- Article
A Hodge decomposition theorem on strongly pseudoconvex compact complex Finsler manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2015, v. 20, n. 1, p. 76
- By:
- Publication type:
- Article
Divergent series of Taylor coefficients on almost all slices.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2019, v. 26, n. 1, p. 1, doi. 10.36045/bbms/1553047225
- By:
- Publication type:
- Article
Radon inversion problem for holomorphic functions on strictly pseudoconvex domains.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 4, p. 623, doi. 10.36045/bbms/1290608191
- By:
- Publication type:
- Article
Spectral flows of Toeplitz operators and bulk-edge correspondence.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 10, p. 2271, doi. 10.1007/s11005-019-01187-7
- By:
- Publication type:
- Article
On a minimization problem of the maximum generalized eigenvalue: properties and algorithms: On a minimization problem of the maximum...: A. Nishioka et al.
- Published in:
- Computational Optimization & Applications, 2025, v. 90, n. 1, p. 303, doi. 10.1007/s10589-024-00621-4
- By:
- Publication type:
- Article
Bergman–Szegő kernel asymptotics in weakly pseudoconvex finite type cases.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 791, p. 173, doi. 10.1515/crelle-2022-0044
- By:
- Publication type:
- Article
Bergman–Einstein metrics, a generalization of Kerner's theorem and Stein spaces with spherical boundaries.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2020, n. 769, p. 183, doi. 10.1515/crelle-2020-0012
- By:
- Publication type:
- Article
A construction of complete complex hypersurfaces in the ball with control on the topology.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 751, p. 289, doi. 10.1515/crelle-2016-0061
- By:
- Publication type:
- Article
Inequalities for Eigenvalues of the Sub-Laplacian on Strictly Pseudoconvex CR Manifolds.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 5/6, p. 735, doi. 10.1134/S0001434621050072
- By:
- Publication type:
- Article
On analytic multifunctions.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 5/6, p. 652, doi. 10.1134/S0001434608050088
- By:
- Publication type:
- Article
A fast robust numerical continuation solver to a two‐dimensional spectral estimation problem.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2022, v. 16, n. 9, p. 902, doi. 10.1049/cth2.12276
- By:
- Publication type:
- Article
APPLICATIONS OF (M,N)-LUCAS POLYNOMIALS FOR λ-PSEUDO BI-STARLIKE AND λ-PSEUDO BI-CONVEX FUNCTIONS WITH RESPECT TO SYMMETRICAL POINTS.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2021, v. 28, n. 2, p. 61
- By:
- Publication type:
- Article
CONTINUOUS AND JUMPING STATIONARY TRANSITIONS OF A TWO-SPEED MULTIPHASE MEDIUM FROM ONE STATE TO ANOTHER.
- Published in:
- Mathematica Montisnigri, 2024, v. 60, p. 58, doi. 10.20948/mathmontis-2024-60-5
- By:
- Publication type:
- Article
ON BERGMAN TYPE PROJECTIONS IN BOUNDED STRONGLY PSEUDOCONVEX DOMAINS AND TUBULAR DOMAINS OVER SYMMETRIC CONES.
- Published in:
- Mathematica Montisnigri, 2024, v. 60, p. 50, doi. 10.20948/mathmontis-2024-60-4
- By:
- Publication type:
- Article
MONOTONICITY OF SOLUTIONS FOR THE SYSTEM WITH PSEUDO-RELATIVISTIC SCHRÖDINGER OPERATORS.
- Published in:
- Communications on Pure & Applied Analysis, 2023, v. 22, n. 1, p. 192, doi. 10.3934/cpaa.2022150
- By:
- Publication type:
- Article
The -Cauchy problem on pseudoconvex domains and applications.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 2, p. -1, doi. 10.1142/S1793557118500250
- By:
- Publication type:
- Article
Small-signal solutions to a nonlocal cross-diffusion model for interaction of scroungers with rapidly diffusing foragers.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2023, v. 33, n. 1, p. 103, doi. 10.1142/S0218202523500045
- By:
- Publication type:
- Article
The Degree of Proper Holomorphic Mappings Between Special Domains in ℂn.
- Published in:
- Acta Mathematica Sinica, 2020, v. 36, n. 4, p. 395, doi. 10.1007/s10114-020-9299-z
- By:
- Publication type:
- Article
Fridman's Invariant, Squeezing Functions, and Exhausting Domains.
- Published in:
- Acta Mathematica Sinica, 2019, v. 35, n. 10, p. 1723, doi. 10.1007/s10114-019-8501-7
- By:
- Publication type:
- Article
Optimal L<sub>2</sub> Extension and Siu’s Lemma.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 8, p. 1289, doi. 10.1007/s10114-018-7539-2
- By:
- Publication type:
- Article
The Webster Scalar Curvature and Sharp Upper and Lower Bounds for the First Positive Eigenvalue of the Kohn-Laplacian on Real Hypersurfaces.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 8, p. 1248, doi. 10.1007/s10114-018-7415-0
- By:
- Publication type:
- Article
Bounded Plurisubharmonic Exhaustion Functions and Levi-flat Hypersurfaces.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 8, p. 1269, doi. 10.1007/s10114-018-7411-4
- By:
- Publication type:
- Article
A convex decomposition theorem for M 4-manifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 7, p. 371, doi. 10.1155/S1073792898000245
- By:
- Publication type:
- Article
Behavior of the Squeezing Function Corresponding to Polydisk in Pseudo-convex Domains Satisfying the Multi-type Condition: Behavior of the Squeezing Function: H. Guermazi.
- Published in:
- Journal of Geometric Analysis, 2025, v. 35, n. 3, p. 1, doi. 10.1007/s12220-024-01865-6
- By:
- Publication type:
- Article
Characterization of Holomorphic Invariant Strongly Pseudoconvex Complex Finsler Metrics on Unit Polydisks.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 11, p. 1, doi. 10.1007/s12220-023-01397-5
- By:
- Publication type:
- Article
Characterizations of Complex Finsler Metrics.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 7, p. 1, doi. 10.1007/s12220-023-01272-3
- By:
- Publication type:
- Article
Estimates for ∂¯ on Domains in Cn and CPn.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 6, p. 1, doi. 10.1007/s12220-023-01196-y
- By:
- Publication type:
- Article